MathSciNet Relay Station
MathSciNet bibliographic data
MR2888077 34G10 (26A33 34A08)
Kexue, Li; Jigen, Peng Fractional resolvents and fractional evolution equations. Appl. Math. Lett. 25 (2012), no. 5, 808–812.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement